# SDR AC2A077539

- Difficulty date: December 11, 2001
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 804 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 23056648
- Condition: Chafed
- Location: Bleed Air
- Part time: 205 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COWL ASSY P/N: 430-061-804-101 FORWARD HINGE P/N: 230-061-808-101 IS RUBBING ON BLEED AIR TUBE P/N: 23056648 WHEN COWLING IS OPENED. REPLACED TUBE.  PROBLEM WILL CONTINUE DUE TO DESIGN OF COWLING HINGE.
